# SDR CA111205012

- Difficulty date: November 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,972 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Mcauly B3DF36C526
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19341
- Condition: Making Metal
- Location: Engine
- Part time: 1,209 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE OIL FILTER IT WAS NOTICED THAT THERE WAS A SMALL AMOUNT OF METAL.  MEASURED VALVE CLEARANCES AN NR 4 EXHAUST WAS OUT OF TOLERANCE.  THE CYLINDER WAS PULLED AND THE CAM HAD SIGNIFICANT WEAR.  ENGINE WAS REMOVED AND SENT FOR REPAIR.
